# SDR TWAA9806512

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND HORIZONTAL STABILIZER UPPER AFT LT BARREL NUT HOLE IN FRONT SPAR CRACKED BEYOND LIMITS.  REPLACED FRONT SPAR PER SRM 51-01 AND ARA 15277.  ACFT TT:  75,041 HOURS.  ACFT TC:  81,086.  (X)
